# SDR SWAA2014010723830

- Difficulty date: December 9, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 55,769 hours, 44,560 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT LOWER SURFACE SKIN CRACKED.  REPAIRED SKIN IAW SRM.
